# SDR REXA2013110902173

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,902 hours, 8,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE INTERMITTENT ON AND EMERGENCY LIGHTS NOT ILLUMINATED IN CABIN ARMED EMEREGENCY LIGHTS, AFTER 30-45 MIN LIGHTS OPERATED BY PS37 CAME ONLINE ALONG WITH "EMER LIGHTS ON" STATUS MESSAGE.  REPLACED PS37 CHARGER AND BATTERY IAW AMM 33-51-17.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
